# SDR SWIA200922910

- Difficulty date: October 17, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 16,164 hours, 13,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY CEILING LIGHT INOP.  (FLT 6073)  RELAMPED EMERGENCY LIGHT.
